Sur un théorème de Catselnuovo
ContributorsBlanc, Jeremy; Pan, Yvan; Vust, Thierry
Published inBulletin Brazilian Mathematical Society, vol. 39, no. 1, p. 61-80
Publication date2008
Abstract
Keywords
- Cremona transformations
- Birational transformations
- Fixed curves
- Curves of high genus
- Adjoint linear system
- De Jonquières transformations
Classification
- arxiv : math.AG
Affiliation entities
Citation (ISO format)
BLANC, Jeremy, PAN, Yvan, VUST, Thierry. Sur un théorème de Catselnuovo. In: Bulletin Brazilian Mathematical Society, 2008, vol. 39, n° 1, p. 61–80. doi: 10.1007/s00574-008-0072-7
Main files (1)
Article
Identifiers
- PID : unige:9771
- DOI : 10.1007/s00574-008-0072-7
- arXiv : math/0611571
Journal ISSN1678-7544